# SDR IPXA1669015

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Capt'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SLIDING WINDOW (L2) DOES NOT CLOSE PROPERLY.  ADJUSTED WINDOW ER MM 56-11-02-5.
